Items where Author is "Bulkhali, Nasser Abdo Saeed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chandrashekara Adiga, and Bulkhali, Nasser Abdo Saeed (2015) On Ramanujan's general theta function and a generalization of the Borweins' cubic theta functions. Asian-European Journal of Mathematics, Asian-European Journal of Mathematics, 08 (01). ISSN 1793-5571

Adiga, Chandrashekar and Surekha, M. S. and Bulkhali, Nasser Abdo Saeed (2015) Some modular relations of order six with its applications to partitions. Gulf Journal of Mathematics, 3 (1). pp. 82-103. ISSN 2309-4966

Chandrashekara Adiga, and Bulkhali, Nasser Abdo Saeed (2014) Identities for certain products of theta functions with applications to modular relations. Journal of Analysis & Number Theory An International Journal, 2 (1). pp. 1-15.

Adiga, Chandrashekar and Bulkhali, Nasser Abdo Saeed (2014) On certain new modular relations for the rogers-Ramanujan type functions of order ten and applications to partitions. Note di Matematica, 34 (2). pp. 41-74. ISSN 1590-0932

This list was generated on Thu Nov 23 20:03:09 2017 IST.